# SDR JGV2005F00000

- Difficulty date: April 28, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N1125
- Make and model: Israel 1125
- Aircraft serial: 021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Check Valve
- Part number: CYLB50858
- Condition: Broken
- Location: Bulkhead
- Part time: 6,173 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESSURIZATION OF CABIN, COULD NOT ACHIEVE MAX DIFF.  INVESTIGATION REVEALED A DEFECTIVE CHECK VALVE INSTALLED IN THE AFT PRESSURE BULKHEAD.  THE DEFECTIVE CHECK VALVE HAD A BROKEN SPRING AND THE CHECK VALVE WAS INSTALLED WITH THE HINGE ORIENTED HORIZONTALY WITH THE HINGE HORIZONTAL, WHEN THE SPRING FAILED THE VALUE FAILS IN THE OPEN POSITION.  THESE CHECK VALVES ARE NOT CURRENTLY INCLUDED IN THE INSPECTION PROGRAM.  RECOMMENDATIONS:  INSTALL VALVE WITH HINGE IN THE VERTICAL POSITION.  INSPECT VALVE DURING THE (C) INSPECTION.  (CE09200503757) (K)
